Tokyo Journal of Mathematics

On the Bernstein-Nikolsky Inequality

Ha Huy BANG and Mitsuo MORIMOTO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 14, Number 1 (1991), 231-238.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130503

Digital Object Identifier
doi:10.3836/tjm/1270130503

Mathematical Reviews number (MathSciNet)
MR1108170

Zentralblatt MATH identifier
0803.41017

Citation

BANG, Ha Huy; MORIMOTO, Mitsuo. On the Bernstein-Nikolsky Inequality. Tokyo J. Math. 14 (1991), no. 1, 231--238. doi:10.3836/tjm/1270130503. https://projecteuclid.org/euclid.tjm/1270130503


Export citation